# SDR AALA20170117002

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 71,865 hours, 11,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ON TAKEOFF, A DIRTY OIL/SOCK ODOR EMITTED FROM AIR CONDITIONING PACKS. ACCOMPLISHED CABIN CONTAMINATION CHECK IAW AMM 21-00-21. RAN BOTH ENGINES WITH NO ODOR NOTED. REPLACED LEFT RECIRCULATION FILTER IAW AMM 21-25-02. OPERATIONAL CHECK GOOD. SEE ALSO AALA20170117003.
